×

Found 170 Documents (Results 1–100)

The Riemann boundary-value problem on an \(n\)-sheeted surface free of limit points of projections of branch points onto \(\mathbb C\). (English. Russian original) Zbl 1202.30075

Russ. Math. 54, No. 4, 7-14 (2010); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2010, No. 4, 10-18 (2010).
MSC:  30F99 30E25
PDF BibTeX XML Cite
Full Text: DOI

The Riemann problem on a three-sheeted surface for which the projections of branching points have one accumulation point. (English. Russian original) Zbl 1180.30045

Russ. Math. 51, No. 5, 24-31 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 5, 25-32 (2007).
MSC:  30E25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field